# SDR UALA2011092805262

- Difficulty date: September 26, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,599 hours, 12,896 cycles
- Engine: Pwa PW4056
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6224591512
- Part serial: 270
- Condition: Faulty
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT MOVES YOKE BACK AND FORTH INSIDE THE MARKER APP 1 INCH EACH WAY.  REPLACED CENTER FCC AND RESTORED SYSTEM OPERATIONS.
